On the classification of similarity solutions of a two-dimensional diffusion-advection equation

E. Demetriou, M. A. Christou, C. Sophocleous

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We consider the two-dimensional diffusion-advection equation ut = Duyy - frac(d k, d u) ux. We present the classification of Lie symmetries of this equation. For the case k(u) = u2 we give the complete list of similarity solutions. Exact and numerical solutions are obtained.

Original languageEnglish
Pages (from-to)1333-1350
Number of pages18
JournalApplied Mathematics and Computation
Volume187
Issue number2
DOIs
Publication statusPublished - 15 Apr 2007

Keywords

  • Diffusion-advection equations
  • Exact solutions
  • Lie symmetries
  • Numerical solutions
  • Similarity solutions

Fingerprint Dive into the research topics of 'On the classification of similarity solutions of a two-dimensional diffusion-advection equation'. Together they form a unique fingerprint.

  • Cite this